Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 213702, 6 pages
http://dx.doi.org/10.1155/2014/213702
Research Article

Multiple Solutions for the Discrete -Laplacian Boundary Value Problems

1School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institute, Guangzhou University, Guangzhou 510006, China
3Modern Business and Management Department, Guangdong Construction Vocational Technology Institute, Guangzhou 510450, China

Received 27 January 2014; Accepted 11 March 2014; Published 8 April 2014

Academic Editor: Elena Braverman

Copyright © 2014 Yuhua Long and Haiping Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods and Applications, Marcel Dekker, New York, NY, USA, 1992. View at MathSciNet
  2. S. N. Elaydi, An Introduction to Difference Equations, Springer, New York, NY, USA, 1996. View at MathSciNet
  3. V. Lakshmikantham and D. Trigiante, Theory of Difference Equations: Numerical Methods and Applications, Academic Press, New York, NY, USA, 1988. View at MathSciNet
  4. R. E. Mickens, Difference Equations: Theory and Application, Van Nostrand Reinhold, New York, NY, USA, 1990. View at MathSciNet
  5. A. N. Sharkovsky, Yu. L. Maĭstrenko, and E. Yu. Romanenko, Difference Equations and Their Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. G. Kelley and A. C. Peterson, Difference Equations: An Introduction with Applications, Academic Press, New York, NY, USA, 1991. View at MathSciNet
  7. A. Cabada, A. Iannizzotto, and S. Tersian, “Multiple solutions for discrete boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 356, no. 2, pp. 418–428, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Iannizzotto and S. A. Tersian, “Multiple homoclinic solutions for the discrete p-Laplacian via critical point theory,” Journal of Mathematical Analysis and Applications, vol. 403, no. 1, pp. 173–182, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. X. Cai and J. Yu, “Existence of periodic solutions for a 2nth-order nonlinear difference equation,” Journal of Mathematical Analysis and Applications, vol. 329, no. 2, pp. 870–878, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. Guo and J. Yu, “Periodic and subharmonic solutions for superquadratic discrete Hamiltonian systems,” Nonlinear Analysis: Theory, Methods & Applications A: Theory and Methods, vol. 55, no. 7-8, pp. 969–983, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Deng, X. Liu, Y. Zhang, and H. Shi, “Periodic and subharmonic solutions for a 2nth-order difference equation involving p-Laplacian,” Indagationes Mathematicae, vol. 24, no. 3, pp. 613–625, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. G. Bonanno, “A critical points theorem and nonlinear differential problems,” Journal of Global Optimization, vol. 28, no. 3-4, pp. 249–258, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet